Skip to Main content Skip to Navigation
Journal articles

New formulations of the multiple sequence alignment problem

Document type :
Journal articles
Complete list of metadata

https://hal.univ-lorraine.fr/hal-01636740
Contributor : Hoai An Le Thi <>
Submitted on : Thursday, November 16, 2017 - 10:21:40 PM
Last modification on : Wednesday, May 26, 2021 - 7:42:03 PM

Identifiers

Collections

Citation

Thiru Arthanari, Hoai An Le Thi. New formulations of the multiple sequence alignment problem. Optimization Letters, Springer Verlag, 2011, 5 (1), pp.27 - 40. ⟨10.1007/s11590-010-0188-8⟩. ⟨hal-01636740⟩

Share

Metrics

Record views

96